|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|5667161||1407849||2017||3 صفحه PDF||سفارش دهید||دانلود کنید|
- Tularemia may have a severe and atypical presentation in patients receiving anti- tumour necrosis factor therapy.
- Patients may need prolonged and aggressive combination therapy due to early relapse.
- A high index of clinical suspicion is needed in the face of this emerging pathogen.
SummaryA case of severe glandular tularemia in a patient receiving anti-tumour necrosis factor (TNF) therapy is reported here. The patient required prolonged treatment with doxycycline-ciprofloxacin due to early relapse after ciprofloxacin was stopped. Tularemia may have a more severe course in patients receiving anti-TNF. This may thus be an indication for more aggressive treatment.
Journal: International Journal of Infectious Diseases - Volume 60, July 2017, Pages 1-3